# SDR AALA202106087822

- Difficulty date: May 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER SHAPE FITTING LOCATED AT S23L BETWEEN FR 66 TO FR 68. REPLACED SHAPE FITTING PER SRM 51-72-11-911-001 AND DWG D53480505.
